MAUDE Adverse Event Report: COOK IRELAND LTD GEENEN SOF-FLEX PANCREATIC STENT; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD GEENEN SOF-FLEX PANCREATIC STENT; FGE CATHETER, BILIARY, DIAGNOSTIC
Catalog Number GPSOS-SF-5-3
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The incorrect stent was inside packaging.The stent intended to be placed was a g49668 from lot number c1994025.However, the stent in the packaging has internal flanges (the product details are unknown at this time; the product is being returned for evaluation).The incorrect stent was removed, and the correct stent was placed without issue.No harm to the patient reported.

Brand Name
GEENEN SOF-FLEX PANCREATIC STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key17540340
Report Number3005580113-2023-00106
Device Sequence Number17787305
Product Code FGE
UDI-Device Identifier10827002496689
UDI-Public(01)10827002496689(17)251101(10)C1994025
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2023
Report Date (Section F) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberGPSOS-SF-5-3
Device Lot NumberC1994025
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/19/2023
Event Location Hospital
Date Report to Manufacturer08/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2023
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/14/2023